# SDR ASMF201308005

- Difficulty date: July 5, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 33,231 hours, 2,211 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  BOTH AUTOPILOTS WERE OUT OF SERVICE.  AIRCRAFT RETURNED.  MX PERSONNEL PERFORMED DISENGAGE BAR RESET TEST AND AUTOPILOT SYSTEM CMD A AND B CHECK IAW AMM 22-11-00, TESTED CORRECT.
